# SDR ASOA20130430062

- Difficulty date: April 30, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 21,307 hours, 12,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION A LARGE DENT FROM GROUND DAMAGE WAS DISCOVERED AT FRAME 20 BETWEEN STRINGERS 13L AND 14L.  MX REMOVED THE DAMAGED SECTION OF SKIN, AND INSTALLED A FILLER AND DOUBLER REPAIR. LEAK CHECKS WERE PERFORMED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE ON 05/01/13.
